A formula for the colored Jones polynomial of 2-bridge knots

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.

元の言語英語
ページ(範囲)255-280
ページ数26
ジャーナルKyungpook Mathematical Journal
48
発行部数2
DOI
出版物ステータス出版済み - 1 1 2008
外部発表Yes

Fingerprint

Colored Jones Polynomial
2-bridge Knot
Polynomials
Crossing number
Twist
Knot
Explicit Formula

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

A formula for the colored Jones polynomial of 2-bridge knots. / Takata, Toshie.

:: Kyungpook Mathematical Journal, 巻 48, 番号 2, 01.01.2008, p. 255-280.

研究成果: ジャーナルへの寄稿記事

@article{fb25212ff24341fda6b57cfb79526d52,
title = "A formula for the colored Jones polynomial of 2-bridge knots",
abstract = "We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.",
author = "Toshie Takata",
year = "2008",
month = "1",
day = "1",
doi = "10.5666/KMJ.2008.48.2.255",
language = "English",
volume = "48",
pages = "255--280",
journal = "Kyungpook Mathematical Journal",
issn = "1225-6951",
publisher = "Kyungpook National University",
number = "2",

}

TY - JOUR

T1 - A formula for the colored Jones polynomial of 2-bridge knots

AU - Takata, Toshie

PY - 2008/1/1

Y1 - 2008/1/1

N2 - We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.

AB - We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.

UR - http://www.scopus.com/inward/record.url?scp=77952152957&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952152957&partnerID=8YFLogxK

U2 - 10.5666/KMJ.2008.48.2.255

DO - 10.5666/KMJ.2008.48.2.255

M3 - Article

AN - SCOPUS:77952152957

VL - 48

SP - 255

EP - 280

JO - Kyungpook Mathematical Journal

JF - Kyungpook Mathematical Journal

SN - 1225-6951

IS - 2

ER -